# SDR ASAA9880125

- Difficulty date: July 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N954AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49387
- System (JASC): 5610 · Flight Compartment Windows
- Part: Nut
- Condition: Damaged
- Location: Window
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANC - PRIOR TO DEPARTURE OF FLT 104, CREW REPORTED THE FLIGHT COMPARTMENT RIGHT SLIDING WINDOW WAS DIFFICULT TO CLOSE. REPLACED NUT ON UPPER AFT ROLLER OF SLIDING WINDOW MECHANISM AND OPERATED NORMALLY.  (M)
